13 Apr 2010
Depends on which cholesterol (LDL or triglycerides) is high for you ... that'll indicate if another class of medicine would work to lower that particular cholesterol. If LDL cholesterol is high then statins are the most effective in lowering that ... and if constipation is the only side effect you are experiencing I would encourage you to keep on taking simvastatin ... even if it means that you need to take something to relieve the constipation.
- Simvastatin Information for Consumers
- Simvastatin Information for Healthcare Professionals (includes dosage details)
- Side Effects of Simvastatin (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
I have been on Simvastatin for 2 months and my blood sugars have risen 60-70 points, what can I do?I have Diabetes Type II but diet controlled, and I ...
1 answer • 20 Oct 2010
I have been taking Liptor with no side effects but just starting taking Simvastatin and feel dizzy, warm, nausea and tingly. However, these side ...
1 answer • 13 Dec 2010
I started a small dose of Wellbutrin (not SR or XL) a week ago and the only unpleasant side effect I have is constipation (with upper GI discomfort). ...
3 answers • 3 May 2012
rummming and watery eyes all day long or is it an allergy that i have?
2 answers • 9 Dec 2012
I have high cholesterol. I am sensitive to Crestor and Vytorin. I take Simvastatin 20mg. I take Lisinopril 20mg i x day plus Amlodipine 5mg. X 2 ...
1 answer • 27 Sep 2013